# SDR CALA2022072501875

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7532
- Make and model: Boeing 737
- Aircraft serial: 64453
- Aircraft time: 289 hours, 82 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tat Probe
- Part number: NA
- Condition: Dented
- Location: 4'' Aft Of Tat P
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT  LOCATION OF IS APPROXIMATELY 4" AFT OF TAT PROBE AND 13" ABOVE. ACP''D 737 NDT EDDY CURRENT PART 6  51-00-00 PRECEDURE 23 FOUND NO CRACK EXTERIOR SKIN SURFACE. INSPECTED  MEASUREMENTS OF 3" X 2 1/2" X 1/16.DENT IS  WITHIN  LIMITS.
